# SDR CA101206018

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 24,037 hours
- Engine: Garrtt TPE33111U
- System (JASC): 6114 · Propeller Hub Section
- Part: Retainer
- Part number: 31025731
- Condition: Cracked
- Location: Propeller Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKING OUT OF NOSE CASE - UPON INSPECTION FOUND TO HAVE INITIATED FROM THE BOLT HOLE BOSS ON THE INSIDE DIAMETER. THE BOSS`S USUALLY HAVE RADIUS-ED CORNERS, HOWEVER, ON THIS EXAMPLE THE CORNERS ARE SHARP AND NOT RADIUS-ED. (TC# 20101206018)
